# SDR DL72E011957

- Difficulty date: December 14, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- Aircraft time: 75,088 hours, 44,882 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10DU500AB
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C PERFORMED AIR TURNBACK DUE TO AFT CARGO DETECTION OVERHEAT/FIRE.  REPLACED BROKEN CLAMP ON PNEUMATIC DUCT IN AFT BAG BIN.
